MathSciNet Relay Station
MathSciNet bibliographic data
MR1906482 22E40 (20G30 31C35 53C35 54D35)
Ji, L.; MacPherson, R. Geometry of compactifications of locally symmetric spaces. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 2, 457–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement